MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO INTERPULSE HANDPIECE WITH FAN SPRAY TIP; LAVAGE, JET

STRYKER INSTRUMENTS-PUERTO RICO INTERPULSE HANDPIECE WITH FAN SPRAY TIP; LAVAGE, JET
Catalog Number 0210118000
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/20/2016
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the device's tip broke during a procedure.There was no delay, no medical intervention, and no adverse consequences.
 
Event or Problem Description

Brand Name
INTERPULSE HANDPIECE WITH FAN SPRAY TIP
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key6245690
Report Number0001811755-2017-00047
Device Sequence Number18913040
Product Code FQH
UDI-Device Identifier04546540144256
UDI-Public04546540144256
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0210118000
Device Lot Number16256032
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/21/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/12/2017
Supplement Report FDA Received Date02/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1